On the structure of stable random walks

Jon Aaronson*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We show that the Cauchy random walk on the line, and the Gaussian random walk on the plane are similar as infinite measure preserving transformations.

Original languageEnglish
Pages (from-to)413-419
Number of pages7
JournalProceedings of the Indian Academy of Sciences: Mathematical Sciences
Volume104
Issue number2
DOIs
StatePublished - May 1994

Keywords

  • Gaussian random walk
  • Stable random walks

Fingerprint

Dive into the research topics of 'On the structure of stable random walks'. Together they form a unique fingerprint.

Cite this